# SDR COMA9960069

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 601R319001
- Condition: Out Of Adjust
- Location: Pax Door
- Part time: 1,069 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 23,000, PAX DOOR LATCH CAUTION AND PAX DOOR EMERGENCY WARNING ILLUMINATED.  AIRCRAFT WAS DIVERTED TO SDF AND THEN FERRIED TO CVG WHERE THE UPPER CAMS AND CAM PROX SENSOR TARGETS WERE ADJUSTED.  ALSO, CHECKED RIIGGING OF ENTIRE PAX DOOR.
